# SDR AALA201604119008

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 69,603 hours, 25,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Part serial: R20462
- Condition: Leaking
- Location: L4 Door
- Part time: 825 hours, 180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  4L DOOR ASSIST BOTTLE PSI 0.  REPLACED 4L DOOR ASSIST BOTTLE IAW AMM 52-11-30.
